# SDR SWIA200516054

- Difficulty date: December 26, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 8,483 hours, 6,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM INSIDE, AND IS HARD TO OPEN FROM THE OUSIDE OF AIRCRAFT.  LUBED CABIN DOOR CLOSING MECHANISM.  OPERATED DOOR OPEN AND CLOSED 10 TIMES WITH NO DEFECTS NOTED.
